# SDR 2006UALA02190

- Difficulty date: November 15, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 65,321 hours, 8,179 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT 2J AFT AND 43H.  RELAMPED, OP CHECKS OK.
